# SDR CALA2016011100045

- Difficulty date: January 10, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N39726
- Make and model: Boeing 737724
- Aircraft serial: 28796
- Aircraft time: 54,906 hours, 18,688 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A CRACK AT TWO FASTENERS, APPROX 1/2 INCH FROM FWD OF STATION 540 SKIN EDGE, BETWEEN STRINGERS 22R & 23R.  FABRICATED & INSTALLED REPAIR PARTS IAW ECRA 5310-06725 & EA 5310-05878 REV C OP 05.
